Jump to content
CrazyBoards.org

Recommended Posts

I started taking Prozac (20mg) a week ago, and it's basically killed my appetite. I'm only eating 1/3-1/2 of what I normally would, and not wanting to eat any more than that. Unlike most people, I don't view this as a good thing. I'm not at all big (5'4 and my weight fluctuates between 115 and 118lbs), and I don't want to lose weight. So, should I talk to my doctor about this or what?

Link to comment
Share on other sites

  • 2 weeks later...

Yeah for sure. If you see it as a significant side effect then definitely bring it up. But, because you started prozac a week ago this side effect may recede somewhat or even completely over time... or on the other hand it may always be present. It's hard to say so early into taking it, and also because each person reacts to the drug differently. Again talk to you pdoc, and keep a record of how your weight changes over time.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...